Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Three-dimensional stable nonconforming parallelepiped elements for the Stokes problem

Kim, Y; Huh, Hoonresearcher; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.130, no.2-3, pp.573 - 586, 2002-08

2
Modified cross-grid finite elements for the Stokes problem

Hong, SW; Kim, K; Lee, Sungyunresearcher, APPLIED MATHEMATICS LETTERS, v.16, no.1, pp.59 - 64, 2003-01

rss_1.0 rss_2.0 atom_1.0